| Model Number |
6.0PLCF |
| Medical Device Problem Codes |
Use of Device Problem (1670); Gas/Air Leak (2946)
| Health Effect - Clinical Code |
Pneumonia (2011)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, due to cuff and pilot balloon issue, the patient required more suctioning than on previous tubes (every 10 min).This caused aspiration pneumonia.